A 39-year-old member asked:
can you tell me what to do if i took augmentin (amoxicillin and clavulanate) and i'm allergic to pinicillin?
1 doctor answer
Dr. Brant Ward answered
12 years experience Allergy and Immunology
See your doctor: Vast majority of people that were told they are allergic to penicillin (PCN) are really not. Most true allergies to PCN resolve after 10 years or so. Likely you will be fine. But, you should follow up with your doctor to make sure. Also, an allergist can verify PCN allergy by special testing. If you develop trouble breathing, hives, or vomiting, call 911 and get seen right away.
Answered on Aug 6, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!